# SDR DHL2005764003

- Difficulty date: July 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 54,719 hours, 29,476 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. ELEVATOR LOWER SURFACE IS DENTED AT ELEVATOR STA 121. FOUND DENT OUT OF LIMITS. CUT OUT DAMAGE AREA IAW B727 SRM 55-20-1. FABRICATED DOUBLER REPAIR IAW B727 SRM 55-20-3. ALODINED AND PRIMED IAW B727 SRM 51-10-2. INSTALLED DOUBLER IAW B727 SRM 55-20-3 FIG.5.
